Items where Year is 1992
Number of items: 12.
Chapman, S. J. and Howison, S. D. and Ockendon, J. R. (1992) Macroscopic models for superconductivity. SIAM Review, 34 (4). pp. 529-560. ISSN 0036-1445
Cruywagen, G. C. and Maini, P. K. and Murray, J. D. (1992) Sequential pattern formation in a model for skin morphogenesis. IMA Journal Mathematics Applied in Medicine & Biology, 9 (4). pp. 227-248.
Fowler, A. C. and Frigaard, I. and Howison, S. D. (1992) Temperature surges in current-limiting circuit devices. SIAM J. Appl. Math., 52 . pp. 998-1011.
Fowler, A. C. and Lisseter, P. E. (1992) Flooding and flow reversal in annular two-phase flows. SIAM J. Appl. Math., 52 . pp. 15-33.
Heath-Brown, D. R. (1992) The density of zeros of forms for which weak approximation fails. Mathematics of Computation, 59 . pp. 613-623.
Heath-Brown, D. R. (1992) The distribution and moments of the error term in the Dirichlet divisor problem. Acta Arithmetica, 60 . pp. 389-414.
Heath-Brown, D. R. (1992) Zero-free regions for Dirichlet -functions, and the least prime in an arithmetic progression. Proceedings of the London Mathematical Society (3), 64 . pp. 265-338.
Howison, Sam (1992) If I remember rightly, . Bulletin of the Australian Mathematical Society, 19 (5). pp. 119-122.
Joyce, Dominic (1992) A twistor transform for complex manifolds with connection. Twistor Newsletter, 35 . pp. 11-14.
Maini, P. K. and Benson, D. L. and Sherratt, J. A. (1992) Environmental instability in heterogeneous domains. Journal of Agricultural Science (Cambridge), 119 . pp. 138-139.
Maini, P. K. and Benson, D. L. and Sherratt, J. A. (1992) Pattern formation in reaction diffusion models with spatially inhomogeneous diffusion coefficients. IMA Journal of Mathematics Applied in Medicine & Biology, 9 (3). pp. 197-213.
Monk, Peter and Suli, Endre (1992) A Convergence Analysis of Yee's Scheme on Non-uniform Grids. Technical Report. Unspecified. (Submitted)